TTPD: 1 dead, 1 critical after taking street drugs allegedly laced with poison

Texarkana

TEXARKANA, Texas (KTAL/KSHV) – Texarkana Texas police are cautioning people not to take illegal drugs apparently bought on the street after a 25-year-old dies and the man who was with her is in critical condition.  

According to police, the woman died after ingesting what appeared to be drugs laced with fentanyl or something equally as lethal, though toxicology tests will be performed to specifically determine the actual chemical makeup of the drugs.

The man, who was found with the woman, is in the hospital and remains unconscious and fighting for his life, police say.

TTPD police are cautioning people who have purchased any street level narcotics in the Texarkana area not to ingest them, as there is no way to know if the drugs are authentic or are something someone has “doctored up.”

If someone has purchased these drugs and they turn out to be the same ones the deceased woman and her companion took, police say it will “very likely” kill them.  

Stay up to date with the latest news and weather by downloading the Arklatexhomepage News App from the App Store or Google Play.

Copyright 2021 Nexstar Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Trending Stories

Don't Miss